MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CENTROSFLO HEMODIALYSIS CATHETER

MERIT MEDICAL SYSTEMS, INC. CENTROSFLO HEMODIALYSIS CATHETER
Catalog Number CENFP19K/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and three similar complaints for this lot number were identified from the same customer.
 
Event or Problem Description
The account alleges that the peelaway sheath was difficult to tear making it difficult to use.No injury to the patient was reported.

Brand Name
CENTROSFLO HEMODIALYSIS CATHETER
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22731605
Report Number1721504-2025-00229
Device Sequence Number8968314
Product Code MSD
UDI-Device Identifier00884450200018
UDI-Public00884450200018
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCENFP19K/A
Device Lot NumberH2817064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown